# SDR AALA201703159001

- Difficulty date: March 14, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 53,052 hours, 19,762 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dirty
- Location: R2 Doorway
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE LEVER VERY DIFFICULT TO ARM AND DISARM. CLEARED DEBRIS FROM UNDER DOOR. ARMS &  DISARMS SMOOTHLY. GOOD FOR SERVICE.
